MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jac/12.1.97

Медицинская библиотека · The Journal of antimicrobial chemotherapy · 1983

Parkinsonism associated with intraventricular amphotericin B.

Fisher J F, Dewald J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Little information is available regarding the in-vivo effects of amphotericin B on organs other than the kidney. The increasing use of intrathecal amphotericin B has resulted in several reports of neurotoxicity associated with the drug. Development of parkinsonism following intraventricular treatment with amphotericin B for cryptococcal meningitis in a young woman suggested a direct toxic effect on nervous tissue by amphotericin B. Although transient signs of parkinsonism have been described in a patient receiving intraventricular amphotericin B, persistent parkinsonism is an unprecedented occurrence.

Для цитирования: Fisher J F, Dewald J. Parkinsonism associated with intraventricular amphotericin B.. The Journal of antimicrobial chemotherapy. 1983. DOI: 10.1093/jac/12.1.97.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.